# SDR ALGA088882

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0245
- Condition: Stuck
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH  NP NEEDLE STUCK AT 16 PERCENT.
